MathSciNet Relay Station
MathSciNet bibliographic data
MR405524 (53 #9317) 60B05 (28A40 60G15)
de Acosta, Alejandro Quadratic zero-one laws for Gaussian measures and the distribution of quadratic forms. Proc. Amer. Math. Soc. 54 (1976), 319–325.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement